Re: Need help! by Carthage ..... Candida & Dysbiosis Forum
Date: 12/10/2006 7:57:02 PM ( 15 years ago ago)
First i'll answer the last question, if there is a quick solution to it? Sadly, no.
The slight anemia indicates that you have a B12-Vitamin deficiency and since hydrochloric acid in the stomach releases B12 from the food proteins the conclusion is that candida disturbs the metabolism in your gut and might have gotten into the bloodstream.
How are the dots on your tongue, are they like tiny islands or like a slight colorization on it?
The island-like state is esophageal candida and accompanied with the chest pain it could be a cause of type-2 diabetes to name one but don't take my words for it just yet.
So for absolutely addressing the disease correctly i'd advise you to see a stomach doctor and at the same time take a health scan with bloodtests and bloodsugar check so the underlying cause could be revealed. The sooner the better.
Best regards /Carthage
<< Return to the standard message view
fetched in 0.03 sec, referred by curezone.com/forums/fmp.asp?i=789413